MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards was notified of a transcatheter tricuspid valve replacement (ttvr) using the evoque system.The patient had prior tricuspid repair devices in place, and laceration of those devices was performed to create space for the evoque valve.The procedure was completed, but imaging was challenging due to existing hardware.After release, the valve settled low with mild paravalvular leak and trace tricuspid regurgitation.The patient remained stable and was discharged without injury.Internal review later indicated the valve embolized into the ventricle, resulting in loss of anchor contact with the annulus.The perceived root cause was limited space from prior devices.
 
Additional Manufacturer Narrative
B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.The complaint for valve embolizes into ventricle was confirmed with objective evidence via imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that patient factors and challenging imaging contributed to the reported event.The evoque valve was in an adequate position at ventricular expansion but shifted ventricular during atrial expansion since there was little room for the evoque valve to sit at the annulus due to preexisting hardware.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23857180
Report Number2015691-2025-10391
Device Sequence Number15981816
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)270306(11)250306
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale